# SDR TSAA9733201

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS LIGHT WAS ON THEN WENT DIM, NR 2 FLOOR PROX AISLE LIGHT.  REPLACED BATTERY, 'ON' TEST OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
